# SDR QXEA200300950

- Difficulty date: August 2, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 3,226 hours, 2,379 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 47388904
- Part serial: 1030
- Condition: Malfunctioned
- Location: Fire Warning
- Part time: 186 hours, 133 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SBA- ON FLIGHT 2453 FIRE SYSTEM FAULT STATUS MESSAGE ON.  FIRE SYSTEM DOES TEST OKAY.  REMOVED AND REPLACED FIDEX CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
